Eyes: discharge following methylprednisolone

F. Frank LeFever flefever at ix.netcom.com
Tue Mar 30 22:30:04 EST 1999


In <Xw_L2.17946$oa3.143497 at news.san.rr.com> "NewsGroup Guy"
<newsgroupaccount at DELETETHISyahoo.com> writes: 
>
>Has anyone seen/experienced methylprednisolone causing chronic
>non-infectious discharge from both eyes?
>
>Thanks.
>
>
>
I don't know that there is a causal relationship, but I did have
methylprednisilone (sp?) a year and a half ago, and it seems to me my
eyes water very easily in cold air this winter (and it need not be very
cold).  

I also (perhaps because I wear my disposable contact lenses too long)
have episodic "sticky eyes" (usually followed by secretion during my
sleep)--my impression is that this requires the conjunction of a south
breeze (albeit I am indoors) and intense visual work (reading or
working through all these newsgroups.  I assume this is at least
partially an allergic phenomenon, but I wonder about the role of visual
work.  Any ideas?

F. LeFever



More information about the Immuno mailing list